Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Excessive vomiting until dizzy and dehydrated. Have RA. What could be this ?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1974
Answered : 1750 Questions
I have recently had a problem with excessive vomiting. It comes on all of a sudden and it usually happens about 4 times, until I'm dizzy and dehydrated. I do have RA.
What could this be? another symthom?
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Swapnendu Sekhar Ghosh 10 hours later
Thank you for the query.
The repeated vomiting experienced by you may not be due to RA.
The episode may be due to some gastric cause, indigestion, gastritis due to some medicines may also be the factor .
A dizzy feeling was due to exhaustion and dehydrated due to recurrent vomiting. It also means that you are excessively dehydrated. You need a thorough check up with your doctor and discuss the problem. Relevant investigations for proper diagnosis and treatment are ascertained. Review your medications and see that you do not consume pain killers too often for the pain associated with Rheumatoid arthritis. You should look for alternatives. Some of the DMRAD’s ( disease modifying drugs) that you may be taking are responsible for vomiting. If an empirical treatment does not help you may need an Endoscopy and Ultrasound abdomen too.
Please consult your doctor and i wish you be well soon .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor